# SDR 2008UALA06087

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 58,203 hours, 32,521 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MLG UNSAFE "RED"  LIGHT ILLUMINATED.  RTFL.  FOUND SENSOR S72 GROUND WIRE OPEN AND REPLACED SENSOR.  RESISTANCE CK'D GOOD.  INSPECTED SENSOR INSTALLATION.  ACCMP GEAR EXT RETRACT TEST.
